# SDR 0301839852

- Difficulty date: September 25, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 65,745 hours, 67,957 cycles
- Engine: Pwa JT8D9
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256861
- Part serial: 27700
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL330, THE RED CABIN PRESSURE ANNUNCIATOR LIGHT ILLUMINATED. CREW INITIATED AN EMERGENCY DESCENT TO 10,000 FT & REGAINED CONTROL OF CABIN PRESSURIZATION IN MANUAL MODE. FLT CONTINUED & LANDED WITHOUT INCIDENT AT MSY WHERE MAINTENANCE MEL'D THE AUTOMATIC PRESSURE CONTROLLER. AFTER THE AIRCRAFT ARRIVED BACK AT DTW, MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER. NO MENTION OF BITE BEING PERFORMED OR NOT.   AIRCRAFT RETURNED TO SERVICE.
